advertisement
Question
Posted by: probi | 2010/11/04

probiflora hair loss

I have been taking 2 caps of Probiflora Strain9 for the past 3 months to help a candida infection.But since taking tabs, my hair is falling out in chunks everyday. Could I be sensitive to any of the ingredients? I have had an iron / vit b12/ thyroid test and they are all normaL Could the hair loss be due to the candida infection clearing up? or what could the hair loss be due to?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Probi
I do not think that the Probiflora Strain 9 or your candida infection per se are causing your hair loss. Seeing that you have eliminated factors such as a deficiency of iron which is the most usual dietary cause of hair loss and thyroid imbalances, I would recommend that you consult a Dermatologist because there are other causes of hair loss including stress, which fall outside my area of expertise (e.g. changes in other hormones besides thyroid hormone).
I sincerely hope that the Dermatologist will pinpoint what is causing your hair loss as this is a most disturbing condition.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/11/05

Dear Probi
I do not think that the Probiflora Strain 9 or your candida infection per se are causing your hair loss. Seeing that you have eliminated factors such as a deficiency of iron which is the most usual dietary cause of hair loss and thyroid imbalances, I would recommend that you consult a Dermatologist because there are other causes of hair loss including stress, which fall outside my area of expertise (e.g. changes in other hormones besides thyroid hormone).
I sincerely hope that the Dermatologist will pinpoint what is causing your hair loss as this is a most disturbing condition.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement